MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD. QVM2-N-TM - QUANTUM VENTILATION MODULE; CARDIOPULMONARY BYPASS SYSTEM GAS CONTROL UNIT

SPECTRUM MEDICAL LTD. QVM2-N-TM - QUANTUM VENTILATION MODULE; CARDIOPULMONARY BYPASS SYSTEM GAS CONTROL UNIT
Model Number QVM2-N-TM
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
User reported a problem with the vavd, the setpoint is not hold and come back to 0.Spectrum employee went on site to test unit.The qvm does not hold the setpoint and show error 600.
 
Additional Manufacturer Narrative
Report submitted following review of worldwide complaints determined this report was missed from reporting to the fda.No patient health and safety impact or delays to surgeries.

Brand Name
QVM2-N-TM - QUANTUM VENTILATION MODULE
Common Device Name
CARDIOPULMONARY BYPASS SYSTEM GAS CONTROL UNIT
Manufacturer (Section D)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
ashville business park
commerce road
gloucester, gloucestershire GL2 9-SL
UK   GL2 9SL
MDR Report Key24838563
Report Number3006073153-2026-00106
Device Sequence Number6145647
Product Code DTX
UDI-Device Identifier05060434422743
UDI-Public05060434422743
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K202733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQVM2-N-TM
Device Catalogue Number51-000102-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown